# SDR R61A2025010600019

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,929 hours, 32,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 17065174002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III R/H O/B SEAT TRACK BRACKET AT FR 84FOUND CRACKED. REMOVED AND REPLACED BRACKET AT FR 84 IAW SRM 51-43-01
